# SDR 04FDEA02090

- Difficulty date: July 15, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-100
- Aircraft serial: 18871
- Aircraft time: 68,437 hours, 50,728 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FLOORBEAM FASTENERS BS 1110 RBL 1-12 WL 201. REMOVED CORROSION ON FLOORBEAM LWR CHORD BS 1110 RBL 6 WL 201, 2 X 1 MAXIUMUN MATERIAL LOSS .036 ORIGINAL THICKNESS .125 OUT OF LIMMITS PER SRM 51-10-6, 53-10-2 CUT OUT DAMAGE LWR FLANGE BS 1110 AND REPAIRED LWR CHORD BS 1110 LBL 23.5-RBL 9.3 IAW SRM 53-10-8 FIG 2.
